Journal Article

Causality: Models, Reasoning, and Inference Judea Pearl

Donald Gillies

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 52, issue 3, pages 613-622
Published in print September 2001 | ISSN: 0007-0882
Published online September 2001 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/52.3.613
Causality: Models, Reasoning, and Inference Judea Pearl

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.